# SDR SWIA971425

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 3D237606
- Condition: Failed
- Location: Lt & Rt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AND LEFT MIDDLE WING DEICE BOOTS FAILED DURING CLIMBOUT (FIRST FLIGHT CHECKS ON GROUND PRIOR TO FLIGHT OPERATION NORMALLY).  RETURNED TO SFO.  REPLACED RIGHT AND LEFT MIDDLE WING DEICE BOOT EJECTOR VALVE.  OPS CHECKED GOOD.  NO LEAKS NOTED UPON INSPECTION.
